# SDR CKSA97570

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND CRACKS NOTED IN RIB 3 AND 4 EMANATING FROM RIB WEB CUTOUT DOWN WEB AND INTO THE LOWER RIB FLANGE, CRACKS APPEAR TO TERMINATE AT 4TH FASTENER HOLE FWD FROM END OF FLANGE.  INSTALLED REPAIR IAW L1011 SRM 57-51-00 FIG 812.  C-CHECK WORK CARD NUMBER 05-57-1006.  NON-ROUTINE TASK CARD NUMBER 002637.
